Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: Increasing to 125mg

  1. #1
    Join Date
    Feb 2014
    Posts
    13

    Increasing to 125mg

    Has anyone had to increase their dose to over 100mg. I'm 5 weeks in on Tuesday and am feeling still so depressed. When I spoke to a duty doctor on Friday evening they said that perhaps I should be increasing my dose? I'm off to see the doctor on Tuesday so will discuss is then. But just wondered if anyone else has found 100mg wasn't enough for them?

    I was on the highest dose of citalopram for years to be effective for me.

    Or is it time to swap?
    (I was on 50mg for three weeks before I started on the 100mg)

    Just looking for other peoples views/experiences, I know that I have to discuss it with the doctor.

  2. #2
    Join Date
    Dec 2013
    Posts
    909

    Re: Increasing to 125mg

    Hi, Freda,
    Sorry I didn't get back with you until now……
    I have a team of three very good doctors/psychologist/therapist and they are all in agreement. Stay at 100mg (or whatever your expected therapeutic dose is) for TWELVE weeks before deciding to go up further or switch meds. It feels like forever when you are struggling. I was in terrible shape when I started. I was not a functioning human being. But, I am now not only almost recovered, but am certain I will have an even higher quality when this is all said and done than I did before my breakdown.

    I started at 50mg for two weeks, 75mg for one week, and then 100mg for the last ten weeks. I started having noticeable improvement around my third week of 100, but was still not where I wanted to be in terms of my anxiety/depression so I asked my doctor about an increase…..she encouraged me to hang on stating that the higher of dose, the more risk of side effects, and…..and then in my eighth to tenth week-- I am doing really, really well.

    So, my opinion (and what I am sure my doctors would say) is to stay at 100 for about seven more weeks, and then, under guidance from your GP, decide where to go from there.

  3. #3
    Join Date
    Feb 2014
    Posts
    13

    Re: Increasing to 125mg

    Thank you for the reply. I just don't feel like I have had a noticeable improvement, and any change that I may have had seem to be going backwards.

    I'm waking so anxious, having the same anxious thoughts, and still depressed.

    I really appreciate your support though..

    Last night I took an additional 25mg, but this morning I've woken sweating from head to toe. I'm not sure if it's because I go back to work today after a week off, or the increase. In tablet. I wish I hadn't taken it now to be honest. I've taken a morning dose of 75mg so that I've only got the 100mg in my body today. Not sure it works like that.

    Hopefully this evening I will be feeling normal again for a few hours.

    Thank you so much again.

  4. #4
    Join Date
    Dec 2013
    Posts
    909

    Re: Increasing to 125mg

    I really do recommend staying at the 100mg for another four weeks at least. It was at about eight weeks in before I started regaining some normalcy. The morning anxiety was the last to go, but it is now gone!

    I really do think you are in early, early days to know if it will work for you. We are here to root you on! You can and will recover!

  5. #5
    Join Date
    Feb 2014
    Posts
    13

    Re: Increasing to 125mg

    Okay , evening times are generally a more positive time for me, so I'm listening tonight lol.

    Back to the doctor tomorrow afternoon, so will see what he says too. I think being back at work helped to give me a purpose to the day. So I'm hoping that will help me, so that I don't need to increase the tablets. The side effects are starting to lessen I think so the last thing I want is to increase them again really.

    So will enjoy the rest of my evening, recovering from an exercise class, and see what tomorrow brings

  6. #6
    Join Date
    Feb 2014
    Posts
    13

    Re: Increasing to 125mg

    An update from me ...

    Went to the doctor yesterday, and he said that he would have expected to see a better result after 5 weeks, but he wanted me to stay on 100mg for another 3 weeks. He would then reassess whether to increase them very slightly.

    But today, after the usual anxious start of getting up and getting going, I feel like I've made a bit of a breakthrough and have felt more relaxed and hopeful for the future! I've even managed to laugh! Which I don't think I've done since before Christmas.

    So exactly 5 weeks to the day of starting 100mg I can see a light at the end of the tunnel. Keeping fingers crossed that it continues to get better and better (and not a rollercoaster!)

  7. #7
    Join Date
    Mar 2006
    Location
    , , United Kingdom.
    Posts
    996

    Re: Increasing to 125mg

    Hi,

    I take 150mg if I can help?


    Rec

  8. #8

    Re: Increasing to 125mg

    Freda Im worried you maybe experiencing seratonin syndrome.

  9. #9
    Join Date
    Mar 2006
    Location
    , , United Kingdom.
    Posts
    966

    Re: Increasing to 125mg

    wat is seratonin syndrome I started taking sertraline in last wheel august but for two weeks I only took 12.5 then then 25 then 37.5 then 50 until two weeks now I been on 75 mg and my stomach for ever churning feel emotional but can not cry at all I really want to but it just not come I hate the way I feel as much as I felt before taking meds I could cry at anything I was crying all the time xxx

  10. #10
    Join Date
    Jan 2011
    Posts
    147

    Re: Increasing to 125mg

    It's absolutely NOT Serotonin Syndrome.
    __________________
    "There is an art to flying, or rather a knack. Its knack lies in learning to throw yourself at the ground and miss. Clearly, it is this second part, the missing, that provides the difficulties."

Page 1 of 2 12 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Would Increasing Dose Help?
    By MikeyT in forum Escitalopram / Lexapro / Cipralex
    Replies: 5
    Last Post: 19-12-11, 20:31
  2. Increasing dosage
    By VickiS in forum Citalopram / Celexa
    Replies: 15
    Last Post: 18-08-11, 20:17
  3. increasing cits
    By annie 1968 in forum Citalopram / Celexa
    Replies: 1
    Last Post: 07-09-10, 21:04
  4. Increasing dose
    By Bexmumto3 in forum Fluoxetine / Prozac
    Replies: 2
    Last Post: 02-05-10, 10:25
  5. Increasing anxiety
    By Mudskipper in forum Citalopram / Celexa
    Replies: 0
    Last Post: 24-07-09, 10:37

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •